# SDR 2005FA0001372

- Difficulty date: October 3, 2005
- Submitted: October 11, 2005
- Operation: General aviation
- Engine: Pwa JT12*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: 797309
- Part serial: MBDUAH1605
- Condition: Corroded
- Location: Engine
- Part time: 2,997 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THESE PARTS WERE REMOVED FROM SERVICE AT ENGINE TSO OF 2997.3 HOURS.  THE FOLLOWING PARTS (COMPRESSOR DISKS) WERE DEEMED SCRAP DUE TO NOT BEING ABLE TO READ PN AND/OR SN BECAUSE OF CORROSION.  SUSPECT THAT THE CAUSE OF EXCESSIVE CORROSION IS THE WINDAGE TABS NOT BEING ADEQUATELY COATED.  (K)
